2D models of statistical physics with continuous symmetry: The case of singular interactions

D. Ioffe, S. Shlosman, Y. Velenik

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)

Abstract

We show the absence of continuous symmetry breaking in 2D lattice systems without any smoothness assumptions on the interaction. We treat certain cases of interactions with integrable singularities. We also present cases of singular interactions with continuous symmetry, when the symmetry is broken in the thermodynamic limit.

Original languageEnglish
Pages (from-to)433-454
Number of pages22
JournalCommunications in Mathematical Physics
Volume226
Issue number2
DOIs
Publication statusPublished - Mar 2002
Externally publishedYes

Fingerprint

Dive into the research topics of '2D models of statistical physics with continuous symmetry: The case of singular interactions'. Together they form a unique fingerprint.

Cite this